Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Values in differential games


Author: John M. Danskin
Journal: Bull. Amer. Math. Soc. 80 (1974), 449-455
MSC (1970): Primary 90D25
DOI: https://doi.org/10.1090/S0002-9904-1974-13446-4
MathSciNet review: 0332203
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 90D25

Retrieve articles in all journals with MSC (1970): 90D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13446-4